# SDR USAA2012022800001

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 10,411 hours, 3,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER DETACHED FROM 4L DOOR LIGHT.  INSTALLED NEW COVER ON EXIT LIGHT AFT LEFT.
